Document Type


Publication Date


Source Citation

Li, Ping., &Lai, Hong-Jian. (2014). On Mod $(2S+1)$-Orientations Of Graphs. SIAM Journal on Discrete Mathematics, 28(4), 1820-1827.



To view the content in your browser, please download Adobe Reader or, alternately,
you may Download the file to your hard drive.

NOTE: The latest versions of Adobe Reader do not support viewing PDF files within Firefox on Mac OS and if you are using a modern (Intel) Mac, there is no official plugin for viewing PDF files within the browser window.